C. Acerbi and D. Tasche, On the coherence of expected shortfall, Journal of Banking & Finance, vol.26, issue.7, pp.1487-1503, 2002.
DOI : 10.1016/S0378-4266(02)00283-2

P. Arztner, Coherent measures of risks, Mathematical Finance, vol.9, pp.203-228, 1999.

K. Bartkiewicz, A. Jakubowski, and T. , Mikosch, 0. Wintenberger, Stable limits for sums of dependent infinite variance random variables, pp.337-372, 2012.

M. Blum, On the Sums of Independently Distributed Pareto Variates, SIAM Journal on Applied Mathematics, vol.19, issue.1, pp.191-198, 1970.
DOI : 10.1137/0119017

Y. Bengio and J. Carreau, A hybrid Pareto model for asymmetric fat-tailed data: the univariate case, pp.53-76, 2009.

L. H. Chen and Q. Shao, Normal approximation under local dependence, Ann. Probab, vol.32, issue.3, pp.1985-2028, 2004.

S. Csörgö, L. Horváth, and D. , Mason What portion of the sample makes a partial sum asymptotically stable or normal? Probab. Theory Relat, pp.1-16, 1986.

G. Christoph and W. , Wolf Convergence theorems with a stable limit law

M. Dacorogna, U. A. Müller, O. Pictet, and H. , Bootstrap and Jackknife Estimators for heavy tails, In Practical guide for heavy tails distributions, Ed. M.Taqqu Birkhäuser, 1996.

M. Dacorogna, R. Gençay, U. A. Müller, R. Olsen, and O. Pictet, An introduction to High-Frequency Finance, 2001.

J. Daníelsson, B. Jorgensen, G. Samorodnitsky, M. Sarma, and C. De-vries, Subadditivity re-examined: the case for Value-at-Risk, 2005.

A. Davison and R. Smith, Models for exceedances over high thresholds, J. Royal Stat. Soc. Series B, vol.52, issue.3, pp.393-442, 1990.

N. Debbabi, M. Kratz, and M. Mboup, A new unsupervised threshold determination for hybrid models, 2014 IEEE International Conference on Acoustics, Speech and Signal Processing (ICASSP), 2013.
DOI : 10.1109/ICASSP.2014.6854239

D. Dupuis and M. Victoria-feser, A robust prediction error criterion for Pareto modeling of upper tails, Canadian J. Stat, vol.34, issue.4, pp.339-358, 2006.

P. Embrechts, D. Lambrigger, and M. Wüthrich, Multivariate extremes and the aggregation of dependent risks: examples and counter-examples, Extremes, vol.42, issue.1, pp.107-127, 2009.
DOI : 10.1007/s10687-008-0071-5

P. Embrechts, G. Puccetti, and L. Rüschendorf, Model uncertainty and VaR aggregation, Journal of Banking & Finance, vol.37, issue.8, pp.2750-2764, 2013.
DOI : 10.1016/j.jbankfin.2013.03.014

P. Embrechts, C. Klüppelberg, and T. Mikosch, Modelling of extremal events in insurance and finance, ZOR Zeitschrift f???r Operations Research Mathematical Methods of Operations Research, vol.73, issue.1, 1997.
DOI : 10.1007/BF01440733

W. Feller, An introduction to probability theory and its applications, 1966.

H. Furrer, Uber die Konvergenz zentrierter und normierter Summen von Zufallsvariablen und ihre Auswirkungen auf die Risikomessung. ETH preprint http, 2012.

S. Gosh and S. Resnick, A discussion on mean excess plots, Stochastic Processes and their Applications, vol.120, issue.8, pp.1492-1517, 2010.
DOI : 10.1016/j.spa.2010.04.002

T. Goudon, S. Junca, and G. Toscani, Fourier-Based Distances and Berry-Esseen Like Inequalities for Smooth Densities, Monatshefte f??r Mathematik, vol.135, issue.2, pp.115-136, 2002.
DOI : 10.1007/s006050200010

M. G. Hahn, D. M. Mason, and D. C. Weiner, Sums, Trimmed Sums and Extremes, Progress in Probability 23 Birkhäuser, 1991.
DOI : 10.1007/978-1-4684-6793-2

P. Hall, On the Influence of Extremes on the Rate of Convergence in the Central Limit Theorem, The Annals of Probability, vol.12, issue.1, pp.154-172, 1984.
DOI : 10.1214/aop/1176993380

B. Hill, A Simple General Approach to Inference About the Tail of a Distribution, The Annals of Statistics, vol.3, issue.5, pp.1163-1174, 1975.
DOI : 10.1214/aos/1176343247

J. Hosking and J. Wallis, Parameter and Quantile Estimation for the Generalized Pareto Distribution, Technometrics, vol.4, issue.3, pp.339-349, 1987.
DOI : 10.1016/0022-1694(85)90108-8

V. Y. Korolev and I. G. Shevtsova, On the Upper Bound for the Absolute Constant in the Berry???Esseen Inequality, Theory of Probability & Its Applications, vol.54, issue.4, pp.638-658, 2010.
DOI : 10.1137/S0040585X97984449

M. Kratz, There is a VaR beyond usual approximations. Towards a toolkit to compute risk measures of aggregated heavy tailed risks, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00880258

M. Kratz and S. Resnick, The qq-estimator and heavy tails, Communications in Statistics. Stochastic Models, vol.23, issue.4, pp.699-724, 1996.
DOI : 10.1214/aop/1176993783

URL : https://hal.archives-ouvertes.fr/hal-00179391

T. Mikosch, Non-life Insurance Mathematics, 2004.
DOI : 10.1007/978-3-540-88233-6

T. Mikosch, Wintenberger, Precise large deviations for dependent regularly varying sequences, Probab. Theory Relat. Fields, vol.15634, pp.851-887, 2013.

G. Montserrat, F. Prieto, and J. M. Sarabia, Modelling losses and locating the tail with the Pareto Positive Stable distribution, Insurance: Math. and Economics, vol.49, pp.454-461, 2011.

T. Mori, On the limit distributions of lightly trimmed sums, Math. Proc. Camb. Phil. Soc. 96, pp.507-516, 1984.
DOI : 10.1007/BF00534350

C. Pérignon and D. R. Smith, The level and quality of Value-at-Risk disclosure by commercial banks, Journal of Banking & Finance, vol.34, issue.2, pp.362-377, 2010.
DOI : 10.1016/j.jbankfin.2009.08.009

V. V. Petrov, A Local Theorem for Densities of Sums of Independent Random Variables, Theory of Probability & Its Applications, vol.1, issue.3, pp.316-322, 1956.
DOI : 10.1137/1101026

V. V. Petrov, Limit Theorem of Probability Theory: Sequences of Independent Random Variables, 1995.

J. Pickands, Statistical inference using extreme order statistics, Ann. Stat, vol.3, pp.119-131, 1975.

I. Pinelis, On the nonuniform Berry-Esséen bound. arxiv.org/pdf, 1301.

C. M. Ramsay, The Distribution of Sums of Certain I.I.D. Pareto Variates, Communications in Statistics - Theory and Methods, vol.1, issue.3, pp.395-405, 2006.
DOI : 10.2307/1427153

S. Resnick, Heavy-Tail Phenomena: Probabilistic and Statistical Modeling, 2006.

G. Samorodnitsky and M. S. Taqqu, Stable non-Gaussian Random Processes: Stochastic Models with Infinite Variance, 1994.

I. G. Shevtsova, About the rate of convergence in the local limit theorem for densities under various moment conditions. Statistical Methods of Estimation and Hypotheses Testing, pp.1-26, 2007.

I. G. Shevtsova, On the absolute constants in the Berry-Esséen type inequalities for identically distributed summands. Abstracts of the XXX Seminar on Stability Problems for Stochastic Models, Russia (2012) 71-72; see also arXiv, pp.1111-6554, 2012.

C. Stein, A bound for the error in the normal approximation to the distribution of a sum of dependent random variables, Proc. Sixth Berkeley Symp. Math. Statist. Probab. 2, pp.583-602, 1972.

C. Stein, Approximate Computations of Expectations, Lecture Notes -Monograph Series, IMS, vol.7, 1986.

I. S. Tyurin, An improvement of upper estimates of the constants in the Lyapunov theorem, Russian Mathematical Surveys, vol.65, issue.3, pp.201-202, 2010.

I. V. Zaliapin, Y. Y. Kagan, and F. P. Schoenberg, Approximating the distribution of Pareto sums. Pure Appl, Geophysics, vol.162, pp.1187-1228, 2005.